# SDR SWIA200311791

- Difficulty date: February 17, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 16,773 hours, 23,391 cycles
- Engine: Pwa PW118A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overspeed
- Location: Right
- Stage of operation: LD
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

AFTER LANDING ROLLOUT AND DURING DECELERATION, HEARD A TRIPLE CHIME WARNING AND THE AURAL WARNING ENGINE CONTROL WHICH STARTED AT ABOUT 90 KTS.  AT ABOUT 70 KTS, THE RIGHT ENGINE SURGED SEVERAL TIMES RESULTING IN MODERATE INCREASING YAWING TENDENCIES.  POSITIVE AIRCRAFT CONTROL WAS UNCERTAIN AND RIGHT ENGINE WAS SHUT DOWN.  FDR DOWNLOAD INDICATES THE RIGHT ENGINE NP REACHED 130 PERCENT NP.  REMOVED AND REPLACED RIGHT ENGINE ASSEMBLY IAW EMB120 MM 71-00-00.
